# SDR FDEA201505011354

- Difficulty date: May 1, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N863FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37734
- Aircraft time: 129 hours, 2,024 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP4023
- Part serial: SE7816
- Condition: Failed
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAINS OXYGEN MASK RESET BUTTON DOES NOT WORK WHEN PUSHED.  R & R CAPTAINS OXYGEN MASK BOX IAW MM 35-11-18-2.  OPS CHECKED SATISFACTORY.  ACFT OK FOR SERVICE.
